# SDR DALA2024062106325

- Difficulty date: May 31, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION INTERCONNECTING STRUT INTERNAL AREA ON LH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT ON LH WING ASPER A320 FAM AMM 27- 51-44-000-001-A AND ASPER A320 FAM AMM 27-51-44-400-001-A. (0370064)
